Makale
Tam Makale
Ulusal
1997
On The Ring Of Analytic Functions
J. Fac. Sci. Ege Univ. Fen. Fak. Derg. Ser. A-B (1997)
Cilt 20 · ss. 97–101 · 01.09.1997
Atıf için künye
Kadıoğlu, E., & KAMALİ, M. (1997). On The Ring Of Analytic Functions. J. Fac. Sci. Ege Univ. Fen. Fak. Derg. Ser. A-B (1997), 20, 97–101.
BibTeX
@article{kadioglu1997-72957,
author = {Kadıoğlu, Ekrem and KAMALİ, MUHAMMET},
title = {On The Ring Of Analytic Functions},
journal = {J. Fac. Sci. Ege Univ. Fen. Fak. Derg. Ser. A-B (1997)},
year = {1997},
volume = {20},
pages = {97--101},
issn = {0254-5527},
url = {https://akademik.atauni.edu.tr/yayinlar/72957-on-the-ring-of-analytic-functions}
}